SciELO - Scientific Electronic Library Online

 
vol.39 número3Relative error control in quantization based integrationLinearly implicit discrete event methods for stiff ODE's. índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Articulo

Indicadores

  • No hay articulos citadosCitado por SciELO

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Bookmark


Latin American applied research

versión impresa ISSN 0327-0793

Resumen

MANCILLA-AGUILAR, J.L.  y  GARCIA, R.A.. Input-to-output stability properties of switched perturbed nonlinear control systems. Lat. Am. appl. res. [online]. 2009, vol.39, n.3, pp. 239-244. ISSN 0327-0793.

In this paper we obtain the extension of results on input-to-output stability properties of switched systems to switched systems whose dynamics are described by perturbed forced differential equations and whose outputs are obtained via switched perturbed functions. We also present Lyapunov characterizations of these input-output stability properties, obtained in terms of certain conceptual output functions.

Palabras llave : Switched Systems; Input-To-Output Stability; Lyapunov Characterizations.

        · texto en Inglés     · pdf en Inglés